Duality in nonlinear complementarity theory by using inversions and scalar derivatives

Isac, G. and Németh, SZ (2006) Duality in nonlinear complementarity theory by using inversions and scalar derivatives. Mathematical Inequalities & Applications, 9 (4). pp. 781-795.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:26
Last Modified: 11 Dec 2012 15:26
URI: http://eprints.sztaki.hu/id/eprint/4437

Update Item Update Item